# SDR YENA2024012900133

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 77-78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: [CPCP FINDING] CORROSION ON LOWER BEAM AT AFT CARGO DOOR CUTOUT BTW FR-77/78; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00114) REF TOMX WO#2452NR# 00209  SUMMARY: CORROSION ON LOWER BEAM AT AFT CARGO DOOR CUTOUT BTW FR-- 77/78 WAS REMOVED AND EVALUATED OUT OF LIMITS THEREFORE WAS REPLACED PER EMB 190 SRM 51-12-01, SRM 51-10-03 SRM 53-23-11/AD54, SRM 51-41-02, SRM 51-43-03 AND SRM 51-43-04 AREA WAS IDENTIFIED PER.JETBLUE GMM 8.18.4.1 PAR.13 REV.
